Research Article
BibTex RIS Cite
Year 2025, Issue: 50, 30 - 37, 28.03.2025
https://doi.org/10.53570/jnt.1629998

Abstract

References

  • L. \v{S}pa\v{c}ek, Contribution \`{a} la th\'{e}orie des fonctions univalentes, \v{C}asopis pro P\v{e}stovani Matematiky Fysiky 62 (1932) 12--19.
  • R. J. Libera, Univalent $\alpha-$spiral functions, Canadian Journal of Mathematics 19 (1967) 449--456.
  • Ş. Altınkaya, On the inclusion properties for $\vartheta $-spirallike functions involving both Mittag-Leffler and Wright function, Turkish Journal of Mathematics 46 (3) (2022) 1119--1131.
  • G. Murugusundaramoorthy, T. Bulboaco, Sufficient conditions of subclasses of spiral-like functions associated with Mittag-Leffler functions, Kragujevac Journal of Mathematics 48 (6) (2024) 921--934.
  • G. Murugusundaramoorthy, Subordination results of spiral-like functions associated with Srivastava-Attiya operator, Integral Transforms and Special Functions 23 (2) (2012) 97--103.
  • K. I. Noor, S. Z. H. Bukhari, Some subclasses of analytic and spiral-like functions of complex order involving the Srivastava-Attiya integral operator, Integral Transforms and Special Functions 21 (12) (2010) 907--916.
  • K. I. Noor, N. Khan, M. A. Noor, On generalized spiral-like analytic functions, Filomat 28 (7) (2014) 1493--1503.
  • T. M. Seoudy, On unified class of $\gamma$ spirallike functions of complex order, Sarajevo Journal of Mathematics 10 (1) (2014) 55--60.
  • T. M. Seoudy, Classes of spirallike functions defined by Dziok-Srivastava operator, Le Mathematiche 69 (2) (2014) 93--102.
  • H. M. Srivastava, S. Owa, A note on certain subclasses of spiral-like functions, Rendiconti del Seminario Matematico della Universita di Padova 80 (1988) 101--108.
  • M. G. Shrigan, S. Yal\c{c}\i n, Spiral-Like functions associated with Wright distribution series, Analele Universitatii din Oradea-Fascicola Matematica 31 (1) (2024) 19--29.
  • Q.-H. Xu, C.-B. Lv, N.-C. Luo, H.-M. Srivastava, Sharp coefficient estimates for a certain general class of spirallike functions by means of differential subordination, Filomat 27 (2013) 1351--1356.
  • Q.-H. Xu, C.-B. Lv, H.-M. Srivastava, Coefficient estimates for the inverses of a certain general class of spirallike functions, Applied Mathematics and Computation 219 (2013) 7000--7011.
  • L. Vanitha, C. Ramachandran, T. Bulboaca, Certain subclasses of spirallike univalent functions related to Poisson distribution series, Turkish Journal of Mathematics 45 (3) (2021) 1449--1458.
  • K. Vijaya, G. Murugusundaramoorty, S. Yal\c{c}\i n, Subclasses of spiral-like functions sssociated with Pascal distribution series, Acta Universitatis Apulensis 66 (2021) 103--113.
  • T. Yavuz, Coefficient estimates for certain subclasses of spirallike functions, Acta Universitatis Apulensis 45 (2016) 115--124.
  • T. Yavuz, Coefficient estimates for certain subclass of spirallike functions defined by means of generalized Attiya-Srivastava operator, Communications of Korean Mathematical Society 31 (4) (2016) 703--712.
  • W. Rudin, Functional analysis, Mc. Grow Hill, 1991.
  • J. B. Conway, Functions of one complex variable I, Springer-Verlag, 1978.
  • P. L. Duren, Univalent functions, Springer-Verlag, 1983.
  • D. J. Hallenbeck, T. H. Mac Gregor, Linear problems and convexity techniques in geometric function theory, Pitman Advanced Publishing Program, 1984.

Extremal Properties of a Certain Subclass of Spiral-Like Functions

Year 2025, Issue: 50, 30 - 37, 28.03.2025
https://doi.org/10.53570/jnt.1629998

Abstract

In this article, we investigate the fundamental extremal and topological properties of a certain subclass of spiral-like functions. We establish that this subclass forms a compact subset within the locally convex linear topological space of analytic functions in the unit disk. Moreover, we derive membership relations and integral representation formulas for functions belonging in this subfamily. Furthermore, the findings extend and generalize previously known results, providing deeper insights into the structural properties of these functions.

References

  • L. \v{S}pa\v{c}ek, Contribution \`{a} la th\'{e}orie des fonctions univalentes, \v{C}asopis pro P\v{e}stovani Matematiky Fysiky 62 (1932) 12--19.
  • R. J. Libera, Univalent $\alpha-$spiral functions, Canadian Journal of Mathematics 19 (1967) 449--456.
  • Ş. Altınkaya, On the inclusion properties for $\vartheta $-spirallike functions involving both Mittag-Leffler and Wright function, Turkish Journal of Mathematics 46 (3) (2022) 1119--1131.
  • G. Murugusundaramoorthy, T. Bulboaco, Sufficient conditions of subclasses of spiral-like functions associated with Mittag-Leffler functions, Kragujevac Journal of Mathematics 48 (6) (2024) 921--934.
  • G. Murugusundaramoorthy, Subordination results of spiral-like functions associated with Srivastava-Attiya operator, Integral Transforms and Special Functions 23 (2) (2012) 97--103.
  • K. I. Noor, S. Z. H. Bukhari, Some subclasses of analytic and spiral-like functions of complex order involving the Srivastava-Attiya integral operator, Integral Transforms and Special Functions 21 (12) (2010) 907--916.
  • K. I. Noor, N. Khan, M. A. Noor, On generalized spiral-like analytic functions, Filomat 28 (7) (2014) 1493--1503.
  • T. M. Seoudy, On unified class of $\gamma$ spirallike functions of complex order, Sarajevo Journal of Mathematics 10 (1) (2014) 55--60.
  • T. M. Seoudy, Classes of spirallike functions defined by Dziok-Srivastava operator, Le Mathematiche 69 (2) (2014) 93--102.
  • H. M. Srivastava, S. Owa, A note on certain subclasses of spiral-like functions, Rendiconti del Seminario Matematico della Universita di Padova 80 (1988) 101--108.
  • M. G. Shrigan, S. Yal\c{c}\i n, Spiral-Like functions associated with Wright distribution series, Analele Universitatii din Oradea-Fascicola Matematica 31 (1) (2024) 19--29.
  • Q.-H. Xu, C.-B. Lv, N.-C. Luo, H.-M. Srivastava, Sharp coefficient estimates for a certain general class of spirallike functions by means of differential subordination, Filomat 27 (2013) 1351--1356.
  • Q.-H. Xu, C.-B. Lv, H.-M. Srivastava, Coefficient estimates for the inverses of a certain general class of spirallike functions, Applied Mathematics and Computation 219 (2013) 7000--7011.
  • L. Vanitha, C. Ramachandran, T. Bulboaca, Certain subclasses of spirallike univalent functions related to Poisson distribution series, Turkish Journal of Mathematics 45 (3) (2021) 1449--1458.
  • K. Vijaya, G. Murugusundaramoorty, S. Yal\c{c}\i n, Subclasses of spiral-like functions sssociated with Pascal distribution series, Acta Universitatis Apulensis 66 (2021) 103--113.
  • T. Yavuz, Coefficient estimates for certain subclasses of spirallike functions, Acta Universitatis Apulensis 45 (2016) 115--124.
  • T. Yavuz, Coefficient estimates for certain subclass of spirallike functions defined by means of generalized Attiya-Srivastava operator, Communications of Korean Mathematical Society 31 (4) (2016) 703--712.
  • W. Rudin, Functional analysis, Mc. Grow Hill, 1991.
  • J. B. Conway, Functions of one complex variable I, Springer-Verlag, 1978.
  • P. L. Duren, Univalent functions, Springer-Verlag, 1983.
  • D. J. Hallenbeck, T. H. Mac Gregor, Linear problems and convexity techniques in geometric function theory, Pitman Advanced Publishing Program, 1984.
There are 21 citations in total.

Details

Primary Language English
Subjects Real and Complex Functions (Incl. Several Variables)
Journal Section Research Article
Authors

Tuğba Yavuz 0000-0002-0490-9313

Publication Date March 28, 2025
Submission Date January 30, 2025
Acceptance Date March 6, 2025
Published in Issue Year 2025 Issue: 50

Cite

APA Yavuz, T. (2025). Extremal Properties of a Certain Subclass of Spiral-Like Functions. Journal of New Theory(50), 30-37. https://doi.org/10.53570/jnt.1629998
AMA Yavuz T. Extremal Properties of a Certain Subclass of Spiral-Like Functions. JNT. March 2025;(50):30-37. doi:10.53570/jnt.1629998
Chicago Yavuz, Tuğba. “Extremal Properties of a Certain Subclass of Spiral-Like Functions”. Journal of New Theory, no. 50 (March 2025): 30-37. https://doi.org/10.53570/jnt.1629998.
EndNote Yavuz T (March 1, 2025) Extremal Properties of a Certain Subclass of Spiral-Like Functions. Journal of New Theory 50 30–37.
IEEE T. Yavuz, “Extremal Properties of a Certain Subclass of Spiral-Like Functions”, JNT, no. 50, pp. 30–37, March 2025, doi: 10.53570/jnt.1629998.
ISNAD Yavuz, Tuğba. “Extremal Properties of a Certain Subclass of Spiral-Like Functions”. Journal of New Theory 50 (March 2025), 30-37. https://doi.org/10.53570/jnt.1629998.
JAMA Yavuz T. Extremal Properties of a Certain Subclass of Spiral-Like Functions. JNT. 2025;:30–37.
MLA Yavuz, Tuğba. “Extremal Properties of a Certain Subclass of Spiral-Like Functions”. Journal of New Theory, no. 50, 2025, pp. 30-37, doi:10.53570/jnt.1629998.
Vancouver Yavuz T. Extremal Properties of a Certain Subclass of Spiral-Like Functions. JNT. 2025(50):30-7.


TR Dizin 26024

Electronic Journals Library 13651

                                                                      

DOAJ 33468

Scilit 20865


                                                        SOBİAD 30256


29324 JNT is licensed under a Creative Commons Attribution-NonCommercial 4.0 International Licence (CC BY-NC).